# SDR SWIA200718400

- Difficulty date: June 18, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 21,825 hours, 20,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR WILL NOT OPEN.  DRESSED OVERWING EXIT DOOR UPPER FORWARD AND UPPER AFT CORNERS FOR A BETTER FIT.  DOOR NOW OPENS SMOOTHLY.
